MAUDE Adverse Event Report: MAQUET GMBH UNIVERSAL REMOTE DEVICE; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED

MAQUET GMBH UNIVERSAL REMOTE DEVICE; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Model Number 100925A0
Medical Device Problem Codes Communication or Transmission Problem (2896); Positioning Problem (3009); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 2nd october 2023 getinge became aware of an issue with one of our accessories - 100925a0 universal remote control.As it was stated, the ir code on the universal remote control was changed during a knee prostesis operation on the anesthetized patient.According to the customer's allegation, the column could no longer be controlled due to the issue and the table top could not be adjusted.The issue led to a delay of approximately 3 minutes as the staff tried to organize a replacement remote control.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.(b)(6).H3 other text: device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of h11 additional manufacturer narrative fields deems required.This is based on the internal evaluation and additional information that has been received.Previous h11 additional manufacturer narrative: getinge became aware of an issue with one of our accessories - 100925a0 universal remote control.As it was stated, the ir code on the universal remote control was changed during a knee prostesis operation on the anesthetized patient.According to the customer's allegation, the column could no longer be controlled due to the issue and the tabletop could not be adjusted.The issue led to a delay of approximately 3 minutes as the staff tried to organize a replacement remote control.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.The manufacturer has initiated the capa 2024-001 and ecr 24w181.The decision was made to perform fsca that is in the planning phase.Corrected h11 additional manufacturer narrative: getinge became aware of an issue with one of our accessories - 100925a0 universal remote control.As it was stated, the ir code on the universal remote control was changed during a knee prostesis operation on the anesthetized patient.According to the customer's allegation, the column could no longer be controlled due to the issue and the tabletop could not be adjusted.The issue led to a delay of approximately 3 minutes as the staff tried to organize a replacement remote control.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.The manufacturer has initiated the capa 2024-001, fsca 2024-001 and ecr 24w181.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our accessories - 100925a0 universal remote control.As it was stated, the ir code on the universal remote control was changed during a knee prostesis operation on the anesthetized patient.According to the customer's allegation, the column could no longer be controlled due to the issue and the table top could not be adjusted.The issue led to a delay of approximately 3 minutes as the staff tried to organize a replacement remote control.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.The manufacturer has initiated the capa 2024-001 and ecr 24w181.The decision was made to perform fsca that is in the planning phase.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 2nd october 2023 getinge became aware of an issue with one of our accessories - 100925a0 universal remote control.As it was stated, the ir code on the universal remote control was changed during a knee prostesis operation on the anesthetized patient.According to the customer's allegation, the column could no longer be controlled due to the issue and the table top could not be adjusted.The issue led to a delay of approximately 3 minutes as the staff tried to organize a replacement remote control.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 2nd october 2023 getinge became aware of an issue with one of our accessories - 100925a0 universal remote control.As it was stated, the ir code on the universal remote control was changed during a knee prostesis operation on the anesthetized patient.According to the customer's allegation, the column could no longer be controlled due to the issue and the table top could not be adjusted.The issue led to a delay of approximately 3 minutes as the staff tried to organize a replacement remote control.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: universal remote control.Corrected d1 brand name: universal remote device.Previous d4 catalog #: 100925a0.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a, corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h6 medical device ¿ problem code: activation, positioning or separationproblem|positioning problem||3009.Communication or transmission problem|||2896.Corrected h6 medical device ¿ problem code: communication or transmission problem|||2896.Electrical /electronic property problem|unexpected shutdown||a0719.Previous h6 component codes: electrical and magnetic|transmitter||3141.Corrected h6 component codes: mechanical|controller||765.Electrical and magnetic|computer software||4707.
 
Event or Problem Description
On 2nd october 2023 getinge became aware of an issue with one of our accessories - 100925a0 universal remote control.As it was stated, the ir code on the universal remote control was changed during a knee prostesis operation on the anesthetized patient.According to the customer's allegation, the column could no longer be controlled due to the issue and the tabletop could not be adjusted.The issue led to a delay of approximately 3 minutes as the staff tried to organize a replacement remote control.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
UNIVERSAL REMOTE DEVICE
Common Device Name
TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17919485
Report Number8010652-2023-00102
Device Sequence Number19535712
Product Code JEA
UDI-Device Identifier04046768134294
UDI-Public(01)04046768134294(11)220913
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100925A0
Device Catalogue Number100925A0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/11/2024
10/24/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date10/24/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
116001A0 - OTESUS OR TABLE COLUMN.
Patient SexUnknown